# SDR 2016F00019

- Difficulty date: January 7, 2016
- Submitted: January 28, 2016
- Operation: General aviation
- Make and model: Boeing 777*
- Aircraft time: 44,907 hours, 6,103 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7175891
- Condition: Leaking
- Location: Hyd System
- Part time: 15,999 hours, 2,148 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(B6707) HYDRAULIC PRESSURE SYS C, CAUTION MSG.  WHEN CLIMBOUT, AT AROUND 10000 FT, QTY INDICATION IS ZERO.  CHECK FOUND RT MAIN GEAR STEERING ACTUATOR PRESSURE HOSE HYDRAULIC LEAK.  C-CHECK, HYDRAULIC SYS RETURN FILTER MODULE PRESSURE DIFFERENTIAL INDICATOR NOT BY-PASS.  REPLACED RT MAIN GEAR STEERING ACTUATOR PRESSURE HOSE, SERVICE-C HYD SYS TO SERVICE LEVEL AND PFM RT MAIN GEAR STEERING ACTUATOR BLEED AND LEAK CHECK, CONDITION NORMAL.  NO LEAK FOUND.
